# SDR VNAA0311001

- Difficulty date: November 9, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 12,430 hours, 11,762 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Part number: 3033509
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A RIGHT HAND ENGINE NL INDICATION OF ZERO AND FLIGHT 2458 RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE NL PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
